# SDR FDEA202312231952

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-300
- Aircraft serial: 42719
- Aircraft time: 14,047 hours, 6,397 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Making Metal
- Location: Nr 5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND METAL SHAVINGS COMING FROM #5 BRAKE.   AMM: 32-11-18-4 COMPLETED INSTALLATION OF LMLG BOGIE BEAM ASSY, IAW AMM 32-11-18-4. PLS SEE W/O 87633, SEQ. 5 FOR  ALL WORK ACCOMPLISHED AND PARTS INFORMATION.  
SERVICABLE MLG BRAKE INSTALLED IN # 5 POSITION. SEE  W/O #87633 N/R 5 FOR ALL WORK ACCOMPLISHED DOCUMENTATION. PARTS INSTALL INFO ONLY. AMM: 32-11-18-4  COMPLIED WITH SPECIAL VISIT - LH BOGIE BEAM REPLACEMENT.
